*School of Biological Sciences, University of East Anglia, Norwich, NR4 7TJ. E-mail: email@example.com
Parasites of mutualisms
Version of Record online: 14 JAN 2008
Biological Journal of the Linnean Society
Volume 72, Issue 4, pages 529–546, April 2001
How to Cite
YU, D. W. (2001), Parasites of mutualisms. Biological Journal of the Linnean Society, 72: 529–546. doi: 10.1111/j.1095-8312.2001.tb01336.x
- Issue online: 14 JAN 2008
- Version of Record online: 14 JAN 2008
- Received 5 May 2000; accepted for publication 20 December 2000
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!